A new family of mixed finite element spaces on a class of distorted hexahedra

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 572
  • Download : 0
In this paper, we introduce a new family of mixed finite element spaces for elliptic problem on a domain partitioned by a class of distorted hexahedra. We show an optimal order of approximation for the velocity variable for all k ≥ 0. For the pressure variable, we suggest a local post-processing technique to obtain an optimal order. © 2012 Academic Publications, Ltd.
Publisher
Academic Publication Council
Issue Date
2012
Language
English
Citation

INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, v.76, no.4, pp.571 - 592

ISSN
1311-8080
URI
http://hdl.handle.net/10203/173613
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0